Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/108578
Название: | Linearization of Poisson–Lie Structures on the 2d Euclidean and (1 + 1) Poincaré Groups |
Авторы: | Ganbouri, B. Mansouri, M. W. |
Дата публикации: | 2021 |
Издатель: | N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences Ural Federal University named after the first President of Russia B.N. Yeltsin |
Библиографическое описание: | Ganbouri B. Linearization of Poisson–Lie Structures on the 2d Euclidean and (1 + 1) Poincaré Groups / B. Ganbouri, M. W. Mansouri. — DOI 10.15826/umj.2021.2.002. — Text : electronic // Ural Mathematical Journal. — 2021. — Volume 7. — № 2. — P. 33-42. |
Аннотация: | The paper deals with linearization problem of Poisson-Lie structures on the (1+1) Poincaré and 2D Euclidean groups. We construct the explicit form of linearizing coordinates of all these Poisson-Lie structures. For this, we calculate all Poisson-Lie structures on these two groups mentioned above, through the correspondence with Lie Bialgebra structures on their Lie algebras which we first determine. |
Ключевые слова: | POISSON-LIE GROUPS LIE BIALGEBRAS LINEARIZATION |
URI: | http://elar.urfu.ru/handle/10995/108578 |
Условия доступа: | Creative Commons Attribution License |
Текст лицензии: | https://creativecommons.org/licenses/by/4.0/ |
ISSN: | 2414-3952 |
DOI: | 10.15826/umj.2021.2.002 |
Сведения о поддержке: | We thank Professor Morad EL OUALI for interesting and helpful discussions. Also we thank th ereferees for their time and comments. |
Источники: | Ural Mathematical Journal. 2021. Volume 7. № 2 |
Располагается в коллекциях: | Ural Mathematical Journal |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
umj_2021_7_2_33-42.pdf | 149,26 kB | Adobe PDF | Просмотреть/Открыть |
Лицензия на ресурс: Лицензия Creative Commons